# SDR SWIA200819443

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 36,153 hours, 30,261 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2876 - RIGHT OVERWING EMERGENCY EXIT DOOR SEAL IS LEAKING.  REPLACED RIGHT EMERGENCY EXIT DOOR SEAL IAW CRJ MM 52-21-07.
